# SDR UPS01234694

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EXIT EMERGENCY LIGHT AT FWD LWR CORNER OF FWD ENTRY DOOR IS INOP.  REPLACED BATTERY, NO HELP.  REMOVED AND REPLACED LAMP ASSY AT FWD LWR CORNER OF FWD ENTRY DOOR.V OPS CK GOOD AT THIS TIME.
